# SDR P5CA9600016

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BENT AND LOOSE RIVETS ON AFT CARGO DOOR SWITCH ACCESS PANEL, BS 1780 STR 35 TO 36.  FABRICATED AND INSTALLED NEW PANELS AND FASTENERS IAW SRM 51-30-02.
